Dermatology Community
Rash in Groin area
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Rash in Groin area

I have this rash that comes and goes. The first time i had an out break there were little red bump in different parts in my Groin area. But now when the out break. It clusters in the top top part of the groin area. Its only itchy a little bit when it fist happens and is  a 1 out of ten irritating after the part.
Blank
563773_tn?1374250139
Hello,
This rash in the groin area can be due to contact dermatitis, sweat rash or dermatitis. Avoid using any lotions and creams for the meantime. use a mild cleanser with moisturizing properties like Cetaphil. Also use cotton clothes and change the clothes twice if there is any increased sweating. Try keeping the skin free of sweat as far as possible. If the symptoms still persist then you can apply mild steroid like dermacort. For the itching antihistaminics like Benadryl or Claritin can be taken.

If the symptoms are severe then I suggest you to get it examined from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Related Discussions
563773_tn?1374250139
Hello,
This rash in the groin area can be due to contact dermatitis, sweat rash or dermatitis. Avoid using any lotions and creams for the meantime. use a mild cleanser with moisturizing properties like Cetaphil. Also use cotton clothes and change the clothes twice if there is any increased sweating. Try keeping the skin free of sweat as far as possible. If the symptoms still persist then you can apply mild steroid like dermacort. For the itching antihistaminics like Benadryl or Claritin can be taken.

If the symptoms are severe then I suggest you to get it examined from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
757137_tn?1347200053
Blank
allmymarbles
NJ
209987_tn?1334790318
Blank
tschock
AB